<< Previous Issue Journal of the Korean Mathematical Society (Vol. 53, No. 1) Next Issue >>
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 1—246
$\mathcal{W}$-resolutions and Gorenstein categories with respect to a semidualizing bimodules
Xiaoyan Yang
MSC numbers : Primary 18G10, 18G35, 18E10
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 1—17
Second-order symmetric duality in multiobjective programming over cones
Tilak Raj Gulati and Geeta Mehndiratta
MSC numbers : 90C46
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 19—25
Global existence and blow-up for a degenerate reaction-diffusion system with nonlinear localized sources and nonlocal boundary conditions
Fei Liang
MSC numbers : 34B10, 35K57, 35K65
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 27—43
On the strong law of large numbers for weighted sums of negatively superadditive dependent random variables
Aiting Shen
MSC numbers : 60F15
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 45—55
Maximal inequalities and an application under a weak dependence
Eunju Hwang and Dong Wan Shin
MSC numbers : Primary 60E15, 60G99; Secondary 60F05
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 57—72
Linear rank preservers on infinite triangular matrices
Roksana S{\l}owik
MSC numbers : 15A04, 15A03, 15A86
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 73—88
Common solution to generalized mixed equilibrium problem and fixed point problem for a nonexpansive semigroup in Hilbert space
Behzad Djafari-Rouhani, Mohammad Farid, and Kaleem Raza Kazmi
MSC numbers : 49J30, 47H10, 47H17, 90C99
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 89—114
Long paths in the distance graph over large subsets of vector spaces over finite fields
Michael Bennett, Jeremy Chapman, David Covert, Derrick Hart, Alex Iosevich, and Jonathan Pakianathan
MSC numbers : 52C10, 11T23
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 115—126
Asymptotic behaviors of solutions for an aerotaxis model coupled to fluid equations
Myeongju Chae, Kyungkeun Kang, and Jihoon Lee
MSC numbers : 35K55, 75D05, 92B05
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 127—146
Some subordination properties of the linear operator
Trailokya Panigrahi
MSC numbers : 30C45, 33C05
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 147—159
Variational analysis of an electro-viscoelastic contact problem with friction and adhesion
Nadhir Chougui, Salah Drabla, and Nacerdinne Hemici
MSC numbers : Primary 74H10, 74M15, 74F25, 49J40, 74M10
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 161—185
A link between ordered trees and Green-Red trees
Gi-Sang Cheon, Hana Kim, and Louis W. Shapiro
MSC numbers : Primary 05A15; Secondary 05C05
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 187—199
Existence and multiplicity of solutions for nonlinear Schr\"{o}dinger-Kirchhoff-type equations
Haibo Chen, Hongliang Liu, and Liping Xu
MSC numbers : 35J20, 35J15, 35J60
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 201—215
On idempotents in relation with regularity
Juncheol Han, Yang Lee, Sangwon Park, Hyo Jin Sung, and Sang Jo Yun
MSC numbers : 16E50, 16S50
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 217—232
Analytic extensions of $M$-hyponormal operators
Salah Mecheri and Fei Zuo
MSC numbers : Primary 47B20, 47A15
J. Korean Math. Soc. 2016 Vol. 53, No. 1, 233—246

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd